# SDR AALA950053H

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 111T65007
- Condition: Corroded
- Location: Bs 852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORRODED BEYOND LIMITS.  CUT OUT DAMAGED FLOOR BEAM AND INSTALLED REPAIR SPLICE PER ENGINEERING MRB 767-1031.  (M)
